A Uniform Asymptotic Expression for the Function Arising in the Wedge Scattering Problem

Masao KODAMA  Hideomi TAKAHASHI  Kengo TAIRA  

Publication
IEICE TRANSACTIONS on Electronics   Vol.E80-C   No.6   pp.831-833
Publication Date: 1997/06/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Electromagnetic Theory
Keyword: 
wedge,  scattering,  electromagnetic wave,  complex integral,  saddle point method,  

Full Text: PDF(173KB)>>
Buy this Article




Summary: 
Scattering of a plane electromagnetic wave by a conducting wedge will be discussed. The former solution can not be applicable to all the transition regions when its parameter is constant. This study shows a new solution which consists of only one expression applicable to the shadow region, the illuminated region and the transition regions, and which has no parameter.